# SDR UPS01435563

- Difficulty date: April 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 727
- Aircraft serial: 21944
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Condition: Shorted
- Location: Pdu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING GROUND LOADING OPERATIONS SMOKE WAS REPORTED COMING FROM 19L1 SMART WHEEL. MAINT REPORTED FINDING 19L1 PDU AND ASSOC WIRING SMOKING  AT THIS POS.  ELECTRICAL CONNECTOR WAS REMOVED AND STOWED C/B WAS PULLED AND COLLARED BY PVG MECH HEUN.THIS ITEM WAS PLACED ON DEFERRAL D213295.
